# SDR CALA0200334

- Difficulty date: June 9, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N16647
- Make and model: Boeing 737524
- Aircraft serial: 28908
- Aircraft time: 13,684 hours, 7,166 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Sta 907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED AT STA 907 BETWEEN S22R AND S23R. REPAIRED IAW SRM 53-00-01, FIGURE 224.
